Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Strange welt pattern appeared on back and arm. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
I have had a strange welt pattern appear on my back and arm same pattern different days and itches very annoying
Posted Sun, 21 Apr 2013 in Skin Hair and Nails
Answered by Dr. Rajiv K Khandelwal 5 hours later

Thank you for your query.

I would appreciate if you can provide the following details to guide your further:
1. Your age.
2. Any new medicine or anything started lately?
3. Any exposure to new chemical or environment which could have caused an allergic reaction.
I shall appreciate if you can upload a photograph of the welt pattern using the facility provided on this site for me to have a look at it.

The description provided by you suggests that it can be urticaria, which is an allergic skin reaction. With the above information I shall be in a better position to guide you. In the interim you can have an anti-allergic tablet and observe the response.

I hope I have answered your query to your satisfaction.

Wishing you an early recovery.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor